# SDR SWIA200110295

- Difficulty date: October 4, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 19,411 hours, 26,606 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rod End
- Condition: Worn
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FLAP ACTUATOR ROD END WORN.  REPLACED RIGHT NACELLE FLAP ACTUATOR ROD END IAW 27-50-08.
